Alert archive / Indiana / River Flood Warnings in 2014

River Flood Warning 65, NWS Indianapolis, IN

February 21, 2014Tippecanoe County, Indiana

NWS Indianapolis, IN issued this river flood warning at Feb 21, 2014, 10:47 AM EST for Tippecanoe County, Indiana. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Feb 21, 2014, 10:47 AM EST (15:47 UTC)
Expired
Feb 22, 2014, 10:47 AM EST
In force
24 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Minor

County Tippecanoe County, IN

The radar

The Indianapolis radar (KIND), 87 km from the middle of the area, began a volume at 15:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Fork Wildcat Creek near Lafayette (SFWI3). The gauge peaked at 10.52 ft at Feb 21, 2014, 7:00 AM EST.

actionminormoderate51002/2102/2202/23
Action stage
8 ft
Minor stage
10 ft
Moderate stage
13 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03334500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

259 
WGUS43 KIND 211547
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1047 AM EST FRI FEB 21 2014

...The National Weather Service in Indianapolis has issued a Flood 
Warning for portions of the following rivers in central and southern 
Indiana...

  Buck Creek...Sugar Creek...Muscatatuck River...South Fork Wildcat 
  Creek...Wildcat Creek...

.Addtional flooding developed as a result of rapid snowmelt and
rainfall on Thursday.

Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and 
lakes.

&&

INC005-081-145-211647-
/O.EXT.KIND.FL.W.0026.140221T1544Z-140225T0417Z/
/DREI3.2.ER.140221T1452Z.140223T0000Z.140224T1617Z.NO/
1047 AM EST FRI FEB 21 2014

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The Driftwood River at Edinburgh 2 SW.
* from this morning to Monday evening.
* At  9:30 AM Friday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
  to rise to near 14.0 feet by tomorrow evening.the river will fall 
  below flood stage by late Monday morning.
* At 13 feet...Lowland flooding in progress along Driftwood River in
  northern Bartholomew County on April 6, 2011. Double Y Saddle Club 
  area flooded.  At least 6 inches of water flowing over CR 950N to 
  Club. Water is less than one foot away from CR 330W just south of 
  its intersection with Ohio Ridge Rd. CR 500N west of CR 250W is 
  flooded blocking vehicular access to residences near the river 
  bank. Lowell Public Access site is open but ramp is totally 
  flooded. Water close to one residence at Shelby CR 1000S and CR 
  900W.

&&

LAT...LON 3937 8601 3920 8597 3920 8591 3922 8592
      3922 8595 3936 8595             

$$

INC071-093-175-211647-
/O.CON.KIND.FL.W.0027.000000T0000Z-000000T0000Z/
/SERI3.2.ER.140221T0651Z.140223T1800Z.000000T0000Z.NO/
1047 AM EST FRI FEB 21 2014

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The East Fork White River at Seymour.* At 10:00 AM Friday the stage
was 13.4 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 17.0 feet by 
  Sunday early afternoon then begin falling.
* At 17.0 feet...Flooding becomes more extensive.  Although this
level
  is fairly frequent...many local and state roads flood.  Seymour 
  gravel pit begins to flood.  Livestock and equipment must be 
  relocated to higher ground.  High water surrounds river residences 
  near Rockford.  CR 760 E south of river gaging station is 
  impassable.

&&

LAT...LON 3906 8587 3893 8604 3879 8620 3877 8613
      3886 8599 3905 8583             

$$

INC097-221547-
/O.NEW.KIND.FL.W.0061.140221T1547Z-000000T0000Z/
/ACTI3.1.ER.140221T0523Z.140221T1400Z.000000T0000Z.NO/
1047 AM EST FRI FEB 21 2014

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Buck Creek at Acton.
* until further notice.
* At 10:00 AM Friday the stage was 9.8 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...Flooding to continue for at least one day.
* At 9.5 feet...Flooding in progress along Buck Creek in southeast 
  Marion and northwest Shelby Counties.  Flooding primarily affects 
  agricultural land and some recreational areas.  Flooding of Shelby 
  CR 700N one quarter of a mile east of Shelby CR 875W may begin at 
  this level especially if Sugar Creek at New Palestine reached 7 
  feet or higher.

&&

LAT...LON 3969 8597 3962 8597 3961 8591 3962 8591
      3963 8594 3969 8595             

$$

INC059-221546-
/O.NEW.KIND.FL.W.0062.140221T1547Z-000000T0000Z/
/NPLI3.1.ER.140221T0721Z.140221T1245Z.000000T0000Z.NO/
1047 AM EST FRI FEB 21 2014

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Sugar Creek at New Palestine.
* until further notice.
* At  9:45 AM Friday the stage was 8.6 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...Flooding to continue for at least one day.
* At 9.0 feet...Extensive flooding along Sugar Creek in southern 
  Hancock and western Shelby Counties.  After reaching this level, 
  one day later several homes along the creek west of Shelbyville 
  were evacuated.  The Big Blue River was near 16.5 feet when this 
  occurred. 

&&

LAT...LON 3979 8586 3961 8595 3961 8591 3978 8583


$$

INC081-221546-
/O.NEW.KIND.FL.W.0063.140221T1547Z-000000T0000Z/
/EDNI3.1.ER.140221T1222Z.140221T1500Z.000000T0000Z.NO/
1047 AM EST FRI FEB 21 2014

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Sugar Creek near Edinburgh.
* until further notice.
* At 10:00 AM Friday the stage was 10.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...Flooding to continue for at least one day.
* At 10.5 feet...Lowland flooding along Sugar Creek during March
2011.

&&

LAT...LON 3962 8595 3949 8598 3936 8603 3935 8597
      3950 8592 3961 8591             

$$

INC071-093-175-221546-
/O.NEW.KIND.FL.W.0064.140221T1547Z-000000T0000Z/
/WHLI3.1.ER.000000T0000Z.140221T1500Z.000000T0000Z.NO/
1047 AM EST FRI FEB 21 2014

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Muscatatuck River at Wheeler Hollow.
* until further notice.
* At 10:00 AM Friday the stage was 18.0 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...Flooding to continue for at least one day.
* At 18.0 feet...Floods area in a few low spots and woodland areas 
  along the river.  Residential property is not directly at this 
  point.  

&&

LAT...LON 3878 8591 3878 8603 3880 8615 3876 8618
      3873 8605 3874 8591             

$$

INC157-221546-
/O.NEW.KIND.FL.W.0065.140221T1547Z-000000T0000Z/
/SFWI3.1.ER.140221T0838Z.140221T1230Z.000000T0000Z.NO/
1047 AM EST FRI FEB 21 2014

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the South Fork Wildcat Creek near Lafayette.
* until further notice.
* At  9:30 AM Friday the stage was 10.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...Flooding to continue for at least one day.


&&

LAT...LON 4036 8673 4043 8676 4044 8681 4042 8682
      4041 8679 4036 8676             

$$

INC067-221546-
/O.NEW.KIND.FL.W.0066.140221T1547Z-000000T0000Z/
/JRMI3.1.ER.140221T0939Z.140221T1415Z.000000T0000Z.NO/
1047 AM EST FRI FEB 21 2014

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Wildcat Creek near Jerome.
* until further notice.
* At  9:15 AM Friday the stage was 9.8 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...Flooding to continue for at least one day.
* At 9.0 feet...Flooding in progress along Wildcat Creek in eastern 
  Howard County.  Water possibly 2 feet deep on CR 174 S just west of
  Jerome Bridge or CR 1030 E.  Canoe area at SR 213 and nearby park 
  flooded.

&&

LAT...LON 4040 8591 4043 8588 4049 8598 4047 8600
      4042 8592 4040 8594
1 follow-up statement
982 
WGUS83 KIND 211750
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1250 PM EST FRI FEB 21 2014

......The Flood Warning is no longer in effect for portions of the
following streams in Indiana...

  South Fork Wildcat Creek...Sugar Creek...


.Streams levels have fallen below flood stage on South ForkWildcat
and Sugar Creek in west central Indiana.

Precautionary/Preparedness Actions...

Be alert to flood debris on previously flooded roads. Keep children 
away from flooded areas. Recreational and agricultural interests 
should remain alert to changing river conditions.

For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and 
lakes.

&&

INC157-211820-
/O.CAN.KIND.FL.W.0065.000000T0000Z-140221T1750Z/
/SFWI3.1.ER.140221T0838Z.140221T1230Z.140221T1533Z.NO/
1250 PM EST FRI FEB 21 2014

The Flood Warning is cancelled for
  The South Fork Wildcat Creek near Lafayette.
* At 12:30 PM Friday the stage was 9.5 feet.
* Flood stage is 10.0 feet.
* Fell below flood stage at 10:33 AM Friday.
* Forecast...The river will continue to fall below 7 feet by tomorrow 
  morning.


&&

LAT...LON 4036 8673 4043 8676 4044 8681 4042 8682
      4041 8679 4036 8676             

$$

INC107-121-211820-
/O.CAN.KIND.FL.W.0056.000000T0000Z-140222T0916Z/
/CRWI3.1.ER.140221T0737Z.140221T1245Z.140221T1600Z.NO/
1250 PM EST FRI FEB 21 2014

The Flood Warning is cancelled for
  The Sugar Creek at Crawfordsville.
* At 12:30 PM Friday the stage was 8.0 feet.
* Flood stage is 8.0 feet.
* Fell below flood stage at 11:00 AM Friday.
* Forecast...The river will continue to fall to 5.0 feet by tomorrow 
  morning.


&&

LAT...LON 4014 8678 4000 8707 3985 8739 3981 8734
      3991 8601 4009 8675             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Feb 21, 9:57 AM EST, 50 minutes earlier.

Area forecast discussion, Feb 21, 9:57 AM EST, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
957 AM EST FRI FEB 21 2014

.UPDATE...
THE NEAR TERM SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 243 AM EST FRI FEB 21 2014

IN THE WAKE OF A STRONG LOW PRESSURE SYSTEM EXITING THE
REGION...STRONG WINDS WILL CONTINUE THROUGH THE DAY TODAY. AFTER A
WEEKEND WITH NEAR NORMAL TEMPERATURES CENTRAL INDIANA WILL ONCE
AGAIN COOL DOWN AGAIN TO BELOW NORMAL TEMPERATURES FOR THE REST
OF THE NEXT WEEK.

&&

.NEAR TERM /THIS AFTERNOON/...

ISSUED AT 949 AM EST FRI FEB 21 2014

SURFACE ANALYSIS SHOWS A SHORT WAVE TROUGH OVER EASTERN INDIANA
QUICKLY DEPARTING EAST LATE THIS MORNING. RADAR SHOWS A FEW
GRAUPEL SHOWERS AHEAD OF THE TROUGH...ALSO QUICKLY EXITING TO THE EAST.

FORECAST SOUNDINGS AND TIME HEIGHTS SUGGEST DRIER AIR WORKING INTO
THE STATE THIS AFTERNOON. WIND ADVISORY ALSO LOOKS GOOD AS GFS
SUGGEST LLJ OF 40-50 KNTS STILL OVER THE AREA PASSING AMID THE
BROAD CYCLONIC FLOW. GOOD MIXING WILL CONTINUE TO PERMIT THE SOME
OF THESE GUSTY WINDS TO MIX DOWN.

GIVEN THE COLD AIR ADVECTION HAVE TRENDED HIGHS A LITTLE COOLER IN
SOUTHERN PARTS OF THE FORECAST AREA.

&&

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...

ISSUED AT 243 AM EST FRI FEB 21 2014

AS FOR THIS PERIOD VERY LITTLE CHANGES WITH RESPECT TO THE BIGGER
PICTURE. BROAD UPPER CYCLONIC FLOW WILL REMAIN THE DOMINANT PATTERN
AND A FEW SHORT WAVES WILL RIDE ALONG AND ACROSS THE CWA AT TIMES
OVER THIS WEEKEND...POSSIBLY SPARKING PERIODS OF -SN. BEST SHOT AT
SNOW LOOKS LIKE SATURDAY NIGHT INTO EARLY SUNDAY BUT MOISTURE AND
FORCING STILL IN QUESTION. NOT LOOKING AT ANYTHING TOO MEASURABLE
AND KEPT POPS AT LOW CHANCES. TEMPERATURES RIGHT AROUND CLIMO FOR
THE WEEKEND.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
ISSUED AT 220 AM EST FRI FEB 21 2014

MODELS ARE CLOSE ENOUGH THAT THE ALLBLEND INITIALIZATION WAS
GENERALLY ACCEPTED FOR THE LONG TERM.

WINTER WILL REINFORCE ITS GRIP ON CENTRAL INDIANA DURING THE LONG
TERM. UPPER TROUGH WILL REMAIN ACROSS EASTERN USA THROUGH THE PERIOD
WITH SMALLER WAVES MOVING THROUGH THE FLOW.

MOST OF THESE WILL HAVE LIMITED MOISTURE TO WORK WITH. MODELS SHOW
THAT PERHAPS THE ONE COMING MONDAY NIGHT MIGHT HAVE ENOUGH FOR LOW
POPS ACROSS THE NORTHERN HALF OF THE AREA. OTHERWISE WENT DRY
THROUGH THE LONG TERM.

TEMPERATURES WILL REMAIN BELOW AVERAGE THROUGH THE PERIOD WITH WELL

&&

.AVIATION /DISCUSSION FOR THE 211500Z TAF ISSUANCE/...

ISSUED AT 920 AM EST FRI FEB 21 2014

MAINLY VFR CONDITIONS EXPECTED THROUGH THE PERIOD. STRONG AND GUSTY
WINDS WILL BE THE MAIN ISSUE FOR THE FIRST HALF OF THE PERIOD.

AREA OF STRATOCU ACROSS ILLINOIS AND WESTERN INDIANA WILL CONTINUE
TO MOVE EAST NORTHEAST AND SHOULD BE ACROSS MOST TAF SITES BY VALID
TIME. MOST BASES ARE VFR...ALTHOUGH A FEW AREAS JUST INTO MVFR
CATEGORY ARE NOTED AND KLAF IS ONE OF THESE PLACES. EXPECT IT TO MIX
UP TO VFR BY 15Z.

THIS AREA WILL MOVE ACROSS THE TAF SITES THROUGH THE FIRST FEW HOURS
OF THE TAF PERIOD AND THEN MOVE OUT. MID CLOUD WILL MOVE IN AFTER
00Z.

WINDS WILL GUST NEAR OR OVER 30KT...PERHAPS OVER 35KT...AT TIMES
MAINLY FROM 14-23Z AS STRONG WINDS ALOFT MIX DOWN. FORECAST
SOUNDINGS INDICATE HIGHEST GUSTS WILL OCCUR FROM AROUND 15Z-20Z.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR INZ021-028>031-
035>049-051>057-060>065-067>072.

&&

SYNOPSIS...SMF
NEAR TERM...PUMA
SHORT TERM...SMF
LONG TERM....50
AVIATION...50/CP

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Feb 21, 3:27 AM EST, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
327 AM EST FRI FEB 21 2014

INZ021-028>031-035>049-051>057-060>065-067>072-220830-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
327 AM EST FRI FEB 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: STRONG WINDS WILL CONTINUE THROUGH TODAY. FLOODING WILL
CONTINUE ESPECIALLY IN LOW LYING AREAS.

HAZARDS: STRONG WINDS. FLOODING. POTENTIAL FOR ICE JAM FLOODING.

TIMING: WINDS WILL PICK UP THIS MORNING AND GUST TO UP TO 45 MPH
AND DROP OFF BY THIS EVENING. FLOODING ONGOING AND WILL CONTINUE
FOR SEVERAL DAYS IN MANY LOCATIONS.

DISCUSSION: IN THE WAKE OF A STRONG LOW PRESSURE SYSTEM EXITING THE
REGION...STRONG WINDS WILL CONTINUE THROUGH THE DAY TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

OUTLOOK: RIVER FLOODING WILL BE A PROBLEM THROUGH THE PERIOD.
SNOW IS POSSIBLE SATURDAY NIGHT INTO SUNDAY...AND AGAIN ON MONDAY
NIGHT BUT ACCUMULATIONS ARE EXPECTED TO BE LIGHT.

DISCUSSION: A COUPLE OF WEAK UPPER WAVES WILL BRING LIGHT SNOW
CHANCES OVER THE WEEKEND. OTHERWISE HIGH PRESSURE WILL PROVIDE DRY
CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

SMF

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 7:08 PM ESTSevere Thunderstorm WarningINDClay, Owen, Parke, Putnam, Vigo52 min
Feb 20, 7:16 PM ESTTornado WarningINDDaviess, Knox44 min
Feb 20, 7:25 PM ESTSevere Thunderstorm WarningINDBoone, Clinton, Fountain, Hendricks, Montgomery, Parke and 2 more50 min
Feb 20, 7:31 PM ESTTornado WarningINDParke29 min
Feb 20, 7:50 PM ESTTornado WarningINDDaviess, Knox40 min
Feb 20, 7:58 PM ESTAreal Flood WarningINDBartholomew, Brown, Decatur, Delaware, Hamilton, Hancock and 12 more24 hr
Feb 20, 8:01 PM ESTSevere Thunderstorm WarningINDBoone, Carroll, Clinton, Hamilton, Hendricks, Howard and 3 more44 min
Feb 20, 8:10 PM ESTTornado WarningINDDaviess, Greene, Martin35 min
Feb 20, 8:30 PM ESTSevere Thunderstorm WarningINDBrown, Greene, Jackson, Lawrence, Monroe, Morgan and 1 more45 min
Feb 20, 8:41 PM ESTSevere Thunderstorm WarningINDDelaware, Hamilton, Henry, Howard, Madison, Marion and 2 more49 min
Feb 20, 8:43 PM ESTSevere Thunderstorm WarningINDHancock, Hendricks, Johnson, Marion, Morgan, Rush and 1 more47 min
Feb 20, 8:50 PM ESTSevere Thunderstorm WarningINDBartholomew, Brown, Johnson, Monroe, Morgan, Rush and 1 more40 min
Feb 20, 9:07 PM ESTSevere Thunderstorm WarningINDHancock, Henry, Madison, Randolph, Rush53 min
Feb 20, 9:29 PM ESTSevere Thunderstorm WarningINDBartholomew, Brown, Decatur, Jackson, Jennings, Johnson and 3 more46 min
Feb 20, 9:31 PM ESTSevere Thunderstorm WarningINDDelaware, Henry, Randolph29 min
Feb 20, 10:07 PM ESTRiver Flood WarningINDJohnson44 hr
Feb 21, 3:06 AM ESTRiver Flood WarningINDMontgomery, Parke25 hr
Feb 21, 3:22 AM ESTRiver Flood WarningINDDelaware, Randolph41 hr
Feb 21, 3:22 AM ESTRiver Flood WarningINDHenry, Rush, Shelby47 hr
Feb 21, 3:22 AM ESTRiver Flood WarningINDPutnam32 hr
Feb 21, 3:22 AM ESTRiver Flood WarningINDBoone, Marion31 hr
Feb 21, 10:47 AM ESTRiver Flood WarningINDMarion24 hr
Feb 21, 10:47 AM ESTRiver Flood WarningINDHancock48 hr
Feb 21, 10:47 AM ESTRiver Flood WarningINDJohnson53 hr
Feb 21, 10:47 AM ESTRiver Flood WarningINDJackson, Lawrence, Washington9 days
Feb 21, 10:47 AM ESTRiver Flood WarningINDHoward24 hr
Feb 21, 4:25 PM ESTRiver Flood WarningINDOwen33 hr

Nearby

River Flood Warnings in Indiana, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.